Please don't kick.
9th July 2005
Hi , i've been having some problems lately with BF2 that I cant seem to work out.The problem is whenever I enter a map I get a "there is a problem with your connection" message regulary.My ping doesnt seem very high overall because im palying the game smoothly with no lag then suddenly I get the connection problem and then seconds after it goes back to perfect again with no lag...The actual server browser has no lag and updates quickly,its only in matches I get this problem.
Before,I never had this problem and I beleive the problem must have started with the latest patch.I have deleted my old account and created a new one which did nothelp with this problem.
Any ideas as to what could be causing this problem?
Slightly cooler than a n00b
8th September 2005
Has your processor got any form of virtual dual core (hyperthreading, ect) or dual core? if it has try to set an affinity that battlefield only uses 1 cpu, you can do that by opening task manager while playing the game (alt+tab to the desktop first) and in the processes tab right click on the bf2.exe then you have the option to set an affinity, then you just untick cpu1 and click ok.
26th February 2005
I also am having this problem, have bf2 and bf2 sf installed for awhile now. about 6 days ago I satrted getting the "there is a problem with your connection" error about 10 mins into a match. Happened everytime. I lost my internet connection also and to log back onto my DSL account. this has happened everytime since then. I even called my provider and had them send a tech out, but he couldn't find anything wrong. Only losing connection when playing Bf2. I hope some one can help us helpless addicts. Nothing worse than being in a heli about to fade a few ppl then you float off into nowhere withno control....not to mention the wait you have to load the maps. Please Help!!!
I would die without GF
20th May 2002
Do as suggested for "pc gamer" and set affinity to one core and test, and please don't hijack other peoples threads in the future.